Noisy lover

By Foxy17 - 05/08/2020 05:01

Spicy
Today, the new heart medication I take makes it hard for me to get an erection. It also gives me gas. My wife is getting sick of me farting when we're finally able to screw. FML
I agree, your life sucks 1 631
You deserved it 132

Add a comment

You must be logged in to be able to post comments!

Top comments

Your wife seriously needs to be more understanding! Life happens. Sorry OP

TCRII 29

First of all, let’s all agree that 69 is out of the question.....

Comments

Your wife seriously needs to be more understanding! Life happens. Sorry OP

TCRII 29

First of all, let’s all agree that 69 is out of the question.....

I agree! And definitely not a rusty trombone!

Your pfp is a girl how are you gonna get an erection lol

I know it's not virile to have trouble getting an erection, but you don't have to classify yourself as a woman.

Let’s see, staying Ali e with no erection and farts, or risking death. It’s an easy choice.

Talk to your doctor, there might be alternatives to consider

Tell your doctor about this there are often other alternatives. But please don’t just stop taking them or you’ll be even worse off in the end.

I wonder if I have that same medication, I've been farting it up lately